# SDR GTIA2023081037402

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,812 hours, 4,446 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON SHORT FINAL CAPT , FO , AND FA ALL REPORTED DIRTY SOCK SMELL SHORTLY AFTER GEAR EXTENSION -PERFORME T/S IAW 05-50-00-810-831 NO SMELL OR FURTHER DEFECTS NOTED AT THIS TIME A/C OK FOR SERVICE
